Tinnitus Caused by Clarithromycin? Doctors Convinced It's My Sinuses — Help Me Please

Discussion in 'Support' started by Sarahracer, Apr 28, 2019.

    1. Sarahracer

      Sarahracer Member

      Tinnitus Since:
      04/2019
      Cause of Tinnitus:
      Unknown
      Hello everyone.

      I’m fairly new to this, I’ve had it for 2 weeks and I’m a mess.

      I’m 26 and a mom to 2 beautiful kids. I took some Clarithromycin 2 weeks ago (only took 3 pills) and ringing started. My doctors seem convinced it’s my sinus’ and that it will go away.

      I’m trying to accept this is a new reality but my god is this hard. I’m unable to enjoy any alone time in quiet or even time with my kids. I’ve done so much reading on many of you here being able to learn to live with it and I hope to get there one day.

      Not sure what I’m looking for, I just feel so alone and like I’m going slowly crazy.
       
      • Hug Hug x 2
    2. another sean
      Studious

      another sean Member Benefactor

      Location:
      Los Angeles
      Tinnitus Since:
      2015
      Cause of Tinnitus:
      Long duration of low audio
      There is a very high chance yours will fade away after stopping clarithromycin. And if it doesn't fade away next week, don't worry. You have a good 6 months for a chance for it to fade away so don't loose hope too soon. And your stress about the sound will get better. Your brain just needs to adjust to it.
       
      • Like Like x 1
    3. JohnAdams
      Greedy

      JohnAdams Member Benefactor Hall of Fame

      Location:
      Vatican
      Tinnitus Since:
      May 1st 2018
      Cause of Tinnitus:
      Aspirin Toxicity/Possibly Noise
      I think your clarithromycin was in fact the cause.

      It more than likely has damaged your inner ear and the ringing is a result of some hearing loss.

      https://pmj.bmj.com/content/81/951/58

      I am so sorry to hear about this and this is certainly the place where you'll find compassion and understanding.
       
    4. AUTHOR
      AUTHOR
      Sarahracer

      Sarahracer Member

      Tinnitus Since:
      04/2019
      Cause of Tinnitus:
      Unknown
      Thanks. I should add it has changed a bunch since it came. Went from both ears and then Switched ears, changed in tone and volume. I was almost used to it and it changed tone again a few days ago and became louder which is the problem I think. I also have allergies so I really hope my doctors correct and it will just go away but I’m not that hopeful
       

Share This Page

Loading...